Multifractal analysis and the variance of Gibbs measures
Jordan, T. and Pollicott, M.. (2007) Multifractal analysis and the variance of Gibbs measures. Journal of the London Mathematical Society, Vol.76 (No.1). pp. 57-72. ISSN 0024-6107Full text not available from this repository.
Official URL: http://dx.doi.org/10.1112/jlms/jdm023
The multifractal decomposition of Gibbs measures for a conformal iterated function system is well known. We look at a finer decomposition which also takes into account the rate of convergence. This is motivated by the work of Olsen in the self-similar case. Our study of this finer decomposition involves investigation of the variance of Gibbs measures. This is a problem of independent interest.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Journal of the London Mathematical Society|
|Publisher:||Oxford University Press|
|Number of Pages:||16|
|Page Range:||pp. 57-72|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)